# SDR ASAA12511078

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,316 hours, 3,431 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON MASTER CAUTION RECALL.  EXTINGUISHES WHEN RESET.  PERFORMED PACK/ZONE TEMP CONTROLLED BIT TEST & OPS CHECK GOOD IAW B737NG AMM 21 51 00 700 803.  RAN ENGINES AND OPERATED PACKS SHUT DOWN ENGINES AND PERFORMED PACK/ZONE TEMP CONTROLLER BIT TEST OPS CHECKS GOOD IAW B737NG AMM 21 51 00 700 803.
